Doctor insights on:
Does Pseudoephedrine Cause Uti
Can head heaviness be caused by anxiety? I have chronic head heaviness for many years. When I take pseudoephedrine, it gets better. How can i treat it
Lower stress yoga: Lowering stress, exercise, relaxation exercises, meditation, yoga, mindfulness, tai-chi, mindfulness, prayer all light up the frontal lobes. A good actuarial assessment with the MMPI-2/MMPI-A gives an objective computerized clinical interpretative report to find anxiety. Unstructured exams are not as sensitive-specific. Diagnosis then treatment. 8 sessions 50% better, 25 more, 25% better. ...Read more
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
Do any medications exacerbate Mass Cell Activation Syndrome? Can any meds actually CAUSE it? Pseudoephedrine maybe?
Yes: NASIDs , opioids, and alcohol can all do it. Attached is a response from expert:There are precautions with the ingestion of narcotics, nonsteroidal anti-inflammatory drugs (NSAIDs) and alcohol with underlying mast cell disorders. These precautions are not contraindications and risk and benefits have to always be discussed and considered in clinical management. Reactions to these substances ...Read more
Could OD of pseudoephedrine cause alpha-1 receptors to remain highly sensitive and despite normal catecholamines, keep np, palps, etc. high?
Equal: Interesting question. In general most receptors start developing tolerance after a while needing higher dosages to have similar effects. Saying some would be more susceptible than others is a subjective question. In my opinion and experience all should be affected equally ...Read more
Yes and no: Chlamydia usually infects the urethra in men, and the urethra is part of the urinary tract. Technically, therefore, most chlamydial infections in meare UTIs. But in normal use, "UTI" means non-STD infection higher in the urinary tract (bladder, prostate, kidneys) and chlamydia doesn't do that. It can cause UTI-like symptoms, so testing for chlamydia may be wise. But it's rare at your age of 45. ...Read more
Yes it can..: Urinary tract infection--by definition: any organism infecting this system is a uti, including chlamydia. Often, this organism does not cause much symptoms and so can go unnoticed for many women. Infections in the vagina/unterus/fallopian tubes are more concerning as infertility can be the result. So, if u have symptoms or are concerned about this, please consult doc. Good luck. ...Read moreSee 1 more doctor answer
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more
- Talk to a doctor live online for free
- Does pseudoephedrine cause hairloss?
- Does clamedya cause uti?
- Does uti cause discharge?
- Ask a doctor a question free online
- Does uti cause itching?
- Does masturbation cause uti?
- Does hot tub cause uti?
- Does red bull cause uti?
- Talk to a gynecologist online for free